# SDR AWXA0000069

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: QQA25052024T
- Condition: Delaminated
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CARGO DOOR EXT SKIN DELAMINATED APPROX 4 AREA.  REMOVED FWD CARGO DOOR, REMOVED DAMAGE SKIN IAW 737 SRM 52-30-1,FABRICATED REPLACEMENT SKIN IAW 737 SRM 52-30-1 FRM (.071  2024 T3QQA 250/5).  TREATED AND PRIMED SKIN IAW 737 SRM 51-10-6, INSTALLED SKIN IAW 737 SRM 51-30-2.  DOOR WILL BE INSTALLED ON NR 5278392-28-26.
